Alert archive / Indiana / River Flood Warnings in 2019
River Flood Warning 293, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Jun 15, 2019, 11:23 AM EDT for 5 counties in Indiana. It took effect at Jun 17, 2019, 8:00 PM EDT. It was in force for 39 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2019, 11:23 AM EDT (15:23 UTC)
- In effect from
- Jun 17, 2019, 8:00 PM EDT
- Expired
- Jun 19, 2019, 11:00 AM EDT
- In force
- 39 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Fountain County, IN, Parke County, IN, Tippecanoe County, IN, Vermillion County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 98 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River at Lafayette (LAFI3).
- Action stage
- 7 ft
- Minor stage
- 11 ft
- Moderate stage
- 18 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03335500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
895
WGUS43 KIND 151523
FLWIND
Flood Warning
National Weather Service Indianapolis IN
1123 AM EDT Sat Jun 15 2019
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following waterways in central and
southern Indiana...
East Fork White River...White River...Wabash River...
.With widespread rain forecast today and much of the next week we
will see flooding return central and southern Indiana.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-160322-
/O.NEW.KIND.FL.W.0286.190617T2136Z-000000T0000Z/
/SERI3.1.ER.190617T2136Z.190618T1800Z.000000T0000Z.NO/
1123 AM EDT Sat Jun 15 2019
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the East Fork White River at Seymour.
* from Monday afternoon until further notice.
* At 9:45 AM Saturday the stage was 5.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday afternoon and continue
to rise to near 15.8 feet by Tuesday evening.
* At 15.6 feet...Jackson County Sheriff's reported following roads
closed when the river experienced a minor rise after the Great June
2008 flood: SR 235 east of Medora to Covered Bridge, CR 300N east
of Honeytown to Shieldstown, CR 225W between CR 300N and Slab Road
River Bridge, CR 410W from US 50 to Vallonia, Newford Road, west
from Vehslage Road to the 5000 block east, CR 400E from Newford
Road south to Shieldstown, CR 150 E from CR 3000N to CR 4000N, CR
100E from CR 3000N to CR 4000N and CR 700E by CR 800N.
&&
LAT...LON 3905 8583 3886 8599 3877 8613 3879 8620
3893 8604 3906 8587
$$
INC093-101-160322-
/O.NEW.KIND.FL.W.0287.190620T2308Z-190624T2100Z/
/BEDI3.1.ER.190620T2308Z.190622T0600Z.190624T0900Z.NO/
1123 AM EDT Sat Jun 15 2019
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the East Fork White River near Rivervale.
* from Thursday evening to Monday June 24.
* At 10:30 AM Saturday the stage was 11.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday evening and continue
to rise to near 21.6 feet by Saturday June 22. It will fall below
flood stage by Monday June 24.
* At 22.0 feet...A few local county roads begin to flood and are
impassable. These include Buddha Road south of the gage and
Lawrenceport Road. All local roads across the East Fork of the
White River are threatened by high water, and some are closed.
Flooding of agricultural lands in Lawrence County is in progress.
&&
LAT...LON 3878 8613 3872 8631 3877 8646 3882 8643
3878 8631 3880 8618
$$
INC027-055-083-160322-
/O.NEW.KIND.FL.W.0288.190617T2308Z-190623T1312Z/
/ELLI3.1.ER.190617T2308Z.190619T1800Z.190623T0112Z.NO/
1123 AM EDT Sat Jun 15 2019
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Elliston.
* from Monday evening to Sunday June 23.
* There have been no observations in the last 24 hours.
* Flood stage is 18.0 feet.
* Forecast...It is forecast to rise above flood stage Monday evening,
crest at 20.7 feet Wednesday afternoon and then fall below flood
stage by Saturday June 22.
* At 21.0 feet...Eastern portion of CR 100 S in Greene County floods
leading to Plummer. Flooding covers all low bottomlands.
&&
LAT...LON 3912 8692 3908 8694 3900 8693 3900 8697
3905 8699 3913 8696
$$
INC027-055-083-160322-
/O.NEW.KIND.FL.W.0289.190618T1648Z-190622T0200Z/
/NWBI3.1.ER.190618T1648Z.190619T1800Z.190621T1400Z.NO/
1123 AM EDT Sat Jun 15 2019
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Newberry.
* from Tuesday afternoon to Friday evening.
* At 10:30 AM Saturday the stage was 5.9 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday afternoon and continue
to rise to near 14.0 feet by Wednesday evening. It will fall below
flood stage by Friday morning.
* At 13.5 feet...High water may affect CR 550 S in the Mary Long
Cutoff area.
&&
LAT...LON 3900 8694 3892 8700 3885 8712 3887 8715
3894 8708 3900 8696
$$
INC027-051-083-125-160322-
/O.NEW.KIND.FL.W.0290.190617T1240Z-190624T0336Z/
/FREI3.1.ER.190617T1240Z.190619T1200Z.190623T1536Z.NO/
1123 AM EDT Sat Jun 15 2019
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Edwardsport.
* from Monday morning to Sunday June 23.
* At 7:00 AM Saturday the stage was 9.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday morning and continue to
rise to near 18.5 feet by Wednesday afternoon. It will fall below
flood stage by Sunday June 23.
* At 18.6 feet...During June 2010 and March 2011 high water...INDOT
closed SR 358 between SR 67 at Edwardsport to SR 57 at Plainville.
SR 358 floods on the east side of the river between the levees.
&&
LAT...LON 3885 8712 3877 8723 3855 8723 3855 8726
3879 8729 3887 8715
$$
ILC185-INC027-051-083-125-160322-
/O.NEW.KIND.FL.W.0291.190618T0000Z-000000T0000Z/
/PTRI3.1.ER.190618T0000Z.190621T1200Z.000000T0000Z.NO/
1123 AM EDT Sat Jun 15 2019
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Petersburg.
* from Monday evening until further notice.
* At 10:30 AM Saturday the stage was 13.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday evening and continue to
rise to near 19.7 feet by Friday evening.
* At 19.0 feet...Low bottomlands flood and flooding begins on higher
bottomlands. State Road 257 may begin to flood if Shoals gage
reading is over 17 feet. Private levees may be overtopped in many
cases.
&&
LAT...LON 3852 8722 3850 8729 3851 8744 3854 8744
3855 8736 3853 8729 3856 8723
$$
ILC185-INC051-083-160322-
/O.NEW.KIND.FL.W.0292.190618T0846Z-000000T0000Z/
/HAZI3.1.ER.190618T0846Z.190622T0600Z.000000T0000Z.NO/
1023 AM CDT Sat Jun 15 2019
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Hazleton.
* from late Monday night until further notice.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Forecast...It is forecast to crest at 20.4 feet Saturday June 22
and will rise above flood stage by late Monday night.
* At 20.0 feet...Most of the low bottomlands flood. Flooding begins in
higher bottomlands. High water affects any residents in Pottsville
river cabins. Pottsville Road...North C Street on river side of
railroad tracks and Catt Street near U. S. Highway 41 are flooded.
Water is near or starting on Giro Road in the vicinity of submerged
Pottsville Road. Oil stripped fields flood. Flood gates must be
installed at Hazleton.
&&
LAT...LON 3851 8744 3844 8760 3841 8773 3843 8773
3852 8755 3854 8744
$$
INC045-121-157-165-171-160322-
/O.NEW.KIND.FL.W.0293.190618T0000Z-190619T1500Z/
/LAFI3.1.ER.190618T0000Z.190618T1200Z.190619T0300Z.NO/
1123 AM EDT Sat Jun 15 2019
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Lafayette.
* from Monday evening to Wednesday morning.
* At 10:30 AM Saturday the stage was 7.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday evening and continue to
rise to near 11.4 feet by Tuesday morning. It will fall below
flood stage by Tuesday evening.
* At 11.0 feet...Flooding of low agricultural land begins in western
part of Tippecanoe County.
&&
LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
4048 8688 4056 8673
$$
INC045-121-165-171-160322-
/O.NEW.KIND.FL.W.0294.190618T2200Z-190620T0600Z/
/CVGI3.1.ER.190618T2200Z.190619T0600Z.190619T1800Z.NO/
1123 AM EDT Sat Jun 15 2019
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Covington.
* from Tuesday evening to late Wednesday night.
* At 10:45 AM Saturday the stage was 11.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday evening and continue
to rise to near 16.2 feet by late Tuesday night. It will fall
below flood stage by Wednesday afternoon.
* At 16.0 feet...Low agricultural lands begin to flood. Backyard
flooding of cottages on right bank starts a short distance upstream
of gage. Critical stage of Young-Neal Levee is reached.
&&
LAT...LON 4033 8709 4017 8737 3997 8739 3997 8745
4020 8747 4040 8709
$$
INC121-165-167-160322-
/O.NEW.KIND.FL.W.0295.190617T0600Z-190621T0000Z/
/MTZI3.1.ER.190617T0600Z.190618T1800Z.190620T1200Z.NO/
1123 AM EDT Sat Jun 15 2019
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Montezuma.
* from late Sunday night to Thursday evening.
* At 10:45 AM Saturday the stage was 11.1 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Sunday night and continue
to rise to near 15.6 feet by Tuesday evening. It will fall below
flood stage by Thursday morning.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$
ILC023-033-INC153-167-160322-
/O.NEW.KIND.FL.W.0296.190617T1127Z-190621T0900Z/
/TERI3.1.ER.190617T1127Z.190619T1200Z.190620T2100Z.UU/
1123 AM EDT Sat Jun 15 2019
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Terre Haute.
* from Monday morning to late Thursday night.
* At 10:30 AM Saturday the stage was 12.4 feet. This is 2.0 to 2.5
feet higher than the observations from the old legacy gauge.
* Flood stage is 16.5 feet. This is 2.5 feet higher than flood stage
from the old legacy gauge.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday morning and continue to
rise to near 17.5 feet by Wednesday morning. It will fall below
flood stage by Thursday afternoon.
* At 17.5 feet...A few sloughs and a drainage have water in them in
the vicinity of SR 63 on the west side of the Wabash River.
&&
LAT...LON 3960 8736 3943 8740 3930 8757 3932 8763
3945 8747 3960 8741
$$
ILC033-101-INC083-153-160322-
/O.NEW.KIND.FL.W.0297.190616T1516Z-190623T1648Z/
/HUTI2.1.ER.190616T1516Z.190620T1200Z.190623T0448Z.NO/
1023 AM CDT Sat Jun 15 2019
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Hutsonville Legacy Power Plant Site.
* from Sunday morning to Sunday June 23.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Forecast...It is forecast to rise above flood stage Sunday morning,
crest at 18.5 feet Thursday morning and then fall below flood stage
by Saturday June 22.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.
Hutson Creek begins to overflow from backwater. Old Darwin Road
and a few rural roads in eastern Clark and Crawford counties in
Illinois are impassable. Low agricultural land floods.
&&
LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
3922 8762 3932 8763
$$
ILC033-101-INC083-153-160322-
/O.NEW.KIND.FL.W.0298.190616T2048Z-190623T1851Z/
/RVTI3.1.ER.190616T2048Z.190620T0000Z.190623T0651Z.NO/
1123 AM EDT Sat Jun 15 2019
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Riverton.
* from Sunday afternoon to Sunday June 23.
* At 11:00 AM Saturday the stage was 12.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday afternoon and continue
to rise to near 17.3 feet by Thursday evening. It will fall below
flood stage by Sunday June 23.
* At 18.0 feet...Extensive lowland flooding is in progress. High
water surrounds many river cabins. Access to most river cabins is
by boat only. Levees begin to protect farmland. Extensive
flooding of Leaverton Park occurs in Palestine, Illinois.
&&
LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
3898 8759 3913 8767
$$
ILC047-059-185-193-INC051-083-129-160322-
/O.NEW.KIND.FL.W.0299.190619T0112Z-000000T0000Z/
/MCRI2.1.ER.190619T0112Z.190622T1800Z.000000T0000Z.NO/
1023 AM CDT Sat Jun 15 2019
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Mount Carmel.
* from Tuesday evening until further notice.
* At 9:45 AM Saturday the stage was 13.2 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday evening and continue
to rise to near 21.4 feet by Saturday June 22.
* At 21.0 feet...River Road in the Mount Carmel, Illinois area begins
to flood. Lowland flooding in progress. A few local river roads
are closed by high water.
&&
LAT...LON 3846 8765 3828 8781 3822 8794 3822 8800
3827 8800 3847 8777
$$1 follow-up statement
190
WGUS83 KIND 161542
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1142 AM EDT Sun Jun 16 2019
...The Flood Warning is no longer in effect for a portion of the
following waterway in Indiana...
Wabash River...
.The flood warnings for the Wabash River from Lafayette to Montezuma
are cancelled due to the fact heavy rainfall occurred south of these
locations. More rainfall over the coming days may change current
expectations.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC045-121-157-165-171-161612-
/O.CAN.KIND.FL.W.0293.000000T0000Z-190619T1500Z/
/LAFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1142 AM EDT Sun Jun 16 2019
The Flood Warning is cancelled for
The Wabash River at Lafayette.
* At 10:30 AM Sunday the stage was 7.5 feet.
* Flood stage is 11.0 feet.
* Forecast...It crested below flood stage at 7.7 feet. It will
continue to fall.
&&
LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
4048 8688 4056 8673
$$
INC045-121-165-171-161612-
/O.CAN.KIND.FL.W.0294.000000T0000Z-190620T0600Z/
/CVGI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1142 AM EDT Sun Jun 16 2019
The Flood Warning is cancelled for
The Wabash River at Covington.
* At 10:45 AM Sunday the stage was 11.8 feet.
* Flood stage is 16.0 feet.
* Forecast...It will crest below flood stage at 11.9 feet this
evening.
&&
LAT...LON 4033 8709 4017 8737 3997 8739 3997 8745
4020 8747 4040 8709
$$
INC121-165-167-161612-
/O.CAN.KIND.FL.W.0295.000000T0000Z-190621T0000Z/
/MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1142 AM EDT Sun Jun 16 2019
The Flood Warning is cancelled for
The Wabash River at Montezuma.
* At 10:45 AM Sunday the stage was 12.1 feet.
* Flood stage is 14.0 feet.
* Forecast...It will crest below flood stage at 12.6 feet this
evening.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jun 15, 10:30 AM EDT, 53 minutes earlier.
Area forecast discussion, Jun 15, 10:30 AM EDT, 53 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1030 AM EDT Sat Jun 15 2019 .UPDATE... The Near Term section has been updated below. && .SYNOPSIS... Issued at 402 AM EDT Sat Jun 15 2019 Active weather is expected for the next several days as a frontal system stalls near central Indiana. Heavy rainfall leading to flash flood, and some storms with damaging winds will be possible today and tonight. Given potential for several rounds of rain and storms over the next week, flooding potential will continue. While it is unlikely that most spots in central Indiana will see rain and storms every day for the next seven days, at this point there is also no time in the next seven days there is any confidence in dry conditions across the area. && .NEAR TERM /Today and Tonight/... Issued at 1025 AM EDT Sat Jun 15 2019 Bumped max temps down slightly and adjusted pops per radar and HRRR trends. Thrust of the forecast remains the same - widespread showers and embedded thunderstorms much of the day. Previous discussion follows. Issued at 402 AM EDT Sat Jun 15 2019 The low level jet will take aim at central Indiana today, increasing during the afternoon and early evening hours. This will increase moisture transport into the area ahead of a frontal boundary that will sink south into the area between late afternoon and early tonight. Another upper wave passing through will provide additional forcing for precipitation, and with the aforementioned moisture transport providing PWATs of 1.75 to 2 inches over the area from mid morning through the overnight in both the NAM and GFS, think heavy rain will be a good bet. The most favorable location in the guidance now looks to be over central parts of the forecast area and north, although there is still more variability on location than one would prefer this close in time. Some concerns as to where outflow boundaries from this morning's round of rain will set up and how that will impact development later in the day, but regardless still looking at thunderstorms with heavy rain across parts of the area. On another note, the strong low level jet, nearby front and outflow boundaries will provide a decent environment for the development of a few severe storms. The shear will be there, for this round the instability is likely to be the limiting factor. Given the low level enhancement of shear along any boundaries, cannot rule out an isolated tornado, but think damaging microburst winds would be the more likely severe hazard to go along with the flash flooding potential from efficient precip processes in place today. && .SHORT TERM /Sunday through Monday Night/... Issued at 402 AM EDT Sat Jun 15 2019 The surface front arriving in central Indiana tonight will stall over Indiana as surface and upper waves move along it during the short term period. The latest set of operational runs have the front sink into central parts of the forecast area, then pull north on Sunday, before sinking back south Sunday night into Monday. Even the southward sink Monday still keeps the front north of the Ohio River and still over southern portions of the forecast area, which is a bit north of the 12z runs. A low level jet will be in place over central Indiana to start the tonight period, but the axis of this moves rapidly off to the east overnight and loses its southerly component. It points back to at least southern parts of the area briefly Sunday night, but the orientation for moisture transport and forcing doesn't line up particularly well for heavy rainfall again until Monday afternoon/night. Plenty of upper forcing though as waves move through the fairly progressive upper flow so PoPs will be high throughout the period. Again chances for thunderstorms will also continue throughout with at least some instability available. Again, best setup for more heavy rain and flooding could arrive Monday afternoon/night. && .LONG TERM /Tuesday through Friday/... Issued at 248 AM EDT Sat Jun 15 2019 Models and ensembles in general agreement that a nearby quasi- stationary front along with several waves of low pressure, deep moisture and instability support PoPs throughout the long term. The best chances look to be Tuesday and Wednesday through Thursday morning as the strongest waves move through. The OHRFC, WPC and NBM all support the potential for heavy rain at times along with at the minimum minor river flooding. However, more serious river flooding and short fuse flooding is certainly possible as WPC and NBM suggest some areas could see storm total accumulation over 5 inches over the next 7 days. With convection and plenty of cloud cover expected, look for normal or below temperatures per the blend. && .AVIATION (Discussion for the 151200Z TAF Issuance)... Issued at 535 AM EDT Sat Jun 15 2019 High confidence that widespread showers and thunderstorms will move across the terminals through the TAF period. Agree with the GFS LAMP that flying conditions will at least at times deteriorate to MVFR and possibly worse in convection. Winds will be south and southwest 10 to 15 knots with gusts to near 25 knots but drop off to 10 knots or less after 23z-03z. Could also see low level wind shear as the surface winds drop off. && .IND WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday morning for INZ021-028>031- 035>049-051>057-060>065. && SYNOPSIS...CP NEAR TERM...CP/Nield SHORT TERM...CP LONG TERM...MK AVIATION...MK
Hazardous weather outlook, Jun 15, 4:34 AM EDT, 6 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 434 AM EDT Sat Jun 15 2019 INZ021-028>031-035>049-051>057-060>065-067>072-160845- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 434 AM EDT Sat Jun 15 2019 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Thunderstorms are expected today. Flash flooding from heavy rains, and damaging winds will be the main threats from these storms. An isolated tornado cannot be ruled out. Hazards: Flash flooding from heavy rainfall. Damaging winds. Isolated tornado. Lightning. Timing: Thunderstorms are possible anytime. Severe storms are more likely during the afternoon and evening hours. Flash flooding is more likely from the afternoon through the overnight. Discussion: An upper wave and low level jet will interact with outflow boundaries and an approaching front today and tonight to keep chances for showers and thunderstorms across central Indiana. A good flow of Gulf moisture will increase the potential for heavy rain and flash flooding with these storms, along with the potential for a few storms to become severe. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Outlook: There are chances for thunderstorms from Sunday through Friday. A few strong storms are possible on Sunday, and lightning is possible anytime through Friday. Repeated rounds of rainfall, heavy at times, could lead to moderate widespread flooding this week. Discussion: A stalling frontal system and active upper pattern will bring several rounds of showers and thunderstorms to central Indiana this week. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible this afternoon or evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind CP
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 4:01 AM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 34 hr |
| Jun 15, 11:23 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 7 days |
| Jun 15, 11:23 AM EDT | River Flood Warning | IND | Lawrence, Martin | 12 days |
| Jun 15, 11:23 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 11 days |
| Jun 15, 11:23 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 10 days |
| Jun 15, 11:23 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 12 days |
| Jun 15, 11:23 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 15 days |
| Jun 15, 11:23 AM EDT | River Flood Warning | IND | Gibson, Knox | 16 days |
| Jun 15, 11:23 AM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 5 days |
| Jun 15, 11:23 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 5 days |
| Jun 15, 11:23 AM EDT | River Flood Warning | IND | Sullivan, Vigo | 44 hr |
| Jun 15, 11:23 AM EDT | River Flood Warning | IND | Knox, Sullivan | 13 days |
| Jun 15, 11:23 AM EDT | River Flood Warning | IND | Knox, Sullivan | 13 days |
| Jun 15, 11:23 AM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 16 days |
| Jun 15, 1:19 PM EDT | Areal Flood Advisory | IND | Clay, Hendricks, Morgan, Owen, Parke, Putnam and 3 more | 4 hr |
| Jun 15, 5:01 PM EDT | Special Weather Statement | IND | Vigo | 44 min |
| Jun 15, 5:34 PM EDT | Special Weather Statement | IND | Sullivan | 41 min |
| Jun 15, 5:36 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Sullivan | 39 min |
| Jun 15, 5:41 PM EDT | Special Weather Statement | IND | Hendricks, Putnam | 49 min |
| Jun 15, 5:55 PM EDT | Tornado Warning | IND | Greene, Sullivan | 35 min |
| Jun 15, 6:01 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Putnam | 44 min |
| Jun 15, 6:09 PM EDT | Tornado Warning | IND | Clay, Greene, Owen | 36 min |
| Jun 15, 6:26 PM EDT | Severe Thunderstorm Warning | IND | Greene, Monroe, Owen | 49 min |
| Jun 15, 6:39 PM EDT | Tornado Warning | IND | Monroe, Morgan, Owen | 36 min |
| Jun 15, 6:44 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan | 31 min |
| Jun 15, 6:55 PM EDT | Tornado Warning | IND | Greene, Monroe | 50 min |
| Jun 15, 7:00 PM EDT | Tornado Warning | IND | Brown, Monroe, Morgan | 28 min |
| Jun 15, 7:06 PM EDT | Areal Flood Advisory | IND | Hamilton, Hendricks, Johnson, Marion, Morgan | 3 hr |
| Jun 15, 7:14 PM EDT | Tornado Warning | IND | Brown, Monroe | 46 min |
| Jun 15, 7:26 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Marion | 34 min |
| Jun 15, 7:34 PM EDT | Severe Thunderstorm Warning | IND | Clay, Sullivan, Vigo | 26 min |
| Jun 15, 7:34 PM EDT | Tornado Warning | IND | Hancock, Marion | 26 min |
| Jun 15, 7:39 PM EDT | Tornado Warning | IND | Bartholomew, Brown, Jackson | 51 min |
| Jun 15, 7:42 PM EDT | Tornado Warning | IND | Jackson, Lawrence, Monroe | 36 min |
| Jun 15, 7:47 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Madison, Randolph | 58 min |
| Jun 15, 7:52 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Rush | 23 min |
| Jun 15, 7:55 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Sullivan | 35 min |
Nearby
River Flood Warnings in Indiana, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.